# SDR MALA954756

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2692P
- Make and model: Swrngn SA227AC
- Aircraft serial: AC658B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 3049 - ON APPROACH TO MSP, THE RIGHT GEAR INTRANSIT LIGHT DID NOT ILLUMINATE WHEN THE LANDING GEAR WAS EXTENDED.  THE AIRCRAFT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE RT INBOARD AND OUTBOARD MAIN LANDING GEAR UP POSITION SWITCHES.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
